# SDR SWAA2025120333709

- Difficulty date: November 10, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE BS 259.5 S8L CRACKED.   REMOVED AND REPLACED STRINGER CLIP BS 259.5 S8L HEAT TREATED TO T6 CONDITION ON CARD RO 1065210-SWA IAW SRM 51-40-02-0G-0 AND DWG 141A0720 REV -.
